# SDR 2003FA0000813

- Difficulty date: July 1, 2003
- Submitted: August 11, 2003
- Operation: General aviation
- Aircraft: N583AT
- Make and model: Beech B300
- Aircraft serial: FL258
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 130909B177
- Condition: Seized
- Location: Bushing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND BOLT ON NOSE WHEEL DRAG LEG SEIZED IN BUSHING AS THE RESULT OF IMPROPER LUBRICATION.  THIS SEEMS TO BE DUE TO A RESENT LUBE POINT DESIGN CHANGE.  THE OLD BOLT WAS HOLLOW ALLOWING GREASE TO BE DELIVERED TO THE INNER BUSHING.  THE NEW BOLT IS SOLID WITH THE LUBE POINTS ONLY ON OUTER BUSHINGS.
